# SDR SWIA202054451

- Difficulty date: October 26, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Lug
- Condition: Damaged
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS PAX DOOR HINGE LUGS HAVE DAMAGE (DOOR SIDE).  C-CHECK RO 12/04/2020.  REPAIRED PAX DOOR HINGE LUGS, AS PER CRJ 700 SRM.  REMOVED AND RE-INSTALLED PAX DOOR, REF CRJ700 AMM.  CLEARANCE, FUNCTIONAL, AND OPERATIONAL TEST GOOD.  C/W TASK CARD.
